Jump to content
CrazyBoards.org

Recommended Posts

I was taking 120 mg of Geodon a day and I began to hear and see things. Saw Pdoc yesterday and he stopped it and put me on 25mg of Topamax BID and .5 mg Risperdal at PM. Well, I thought I had a bottle of Risperdal but I couldn't find it so I am taking 75mg of Seroquel at night until Mon. when I can get him to call in a prescription. Does this sound Ok? Also, has anyone hallucinated on Geodon before?

Any help would be greatly appreciated.    Sondra

Link to comment
Share on other sites

Is there a weekend number that you can call? If the seroquel is helping then thats good but you really want to find out whats making you hallucinate before (if) the hallucinations beccome unpleasant. If anything major happens ask someone to take you to the emergency room.

I hope it works out til you see your doc

Lilie

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...